Your condition doesn't actually sound like an infection at all (unless you have a severe underlying immune deficiency called Chronic granulomatous disease which is something that presents in childhood).
I think you are assuming you have a Staph infection because of the blisters and pus that are appearing on your skin, when in fact, while pus often suggests infection, it doesn't always. All pus tells you for sure is that there is inflammation, while it's USUALLY due to infection, it's not always. I wonder if you have a primary skin problem like Pyoderma gangrenosum or a blistering disease like pemphigus/pemphigoid.
Please try to answer all my questions to the best of your ability:
1. Was the drug they gave you (the one you didn't take) called prednisone?
2. Did any of the dermatologists do a skin biopsy of one of the lesions?
3. Do you have any underlying health problems like lupus, inflammatory bowel disease or things like that?
4. Have you been seen by an infectious disease physician?
5. The dermatologists who saw you, were they cosmetic dermatologists, or real, practicing dermies?
6. Do you get other symptoms like morning stiffness in your joints, red painful eyes, rashes on the soles of your feet or plams of the hands?
Thanks for trying to answer those questions. I want also caution you is that I think your impression of what you THINK your illness is, is getting in the way of you being treated. Again, I reiterate that your condition is likely not a primary infection (though the blisters may become SECONDARILY infected when they break) and is more likely a non-infectious skin disorder.
I also want to caution you about reading about side-effects of medications. If you did that for every drug you were prescribed, you wouldn't take ANYTHING. The drug(s) that will help your condition are sometimes used in cancer, yes, but that doesn't mean that you have cancer. Drugs have a wide range of chemical effects, and while some of them can be used to treat cancer, they can often have other effects as well. When you mention treatment for lymphoma, I start to think they must've tried to give you prednisone. Yes, it can be used in lymphoma, but it is a VERY effective anti-inflammatory which is used to treat conditions such as yours. Yes, there are a lot of side-effects, but the doctors will follow you closely. You unfortunately don't have much choice here given how long this has been going on for.
So again, I'm so sorry you have been going through this, and I know you want to get better or at least improve so you're not suffering. I encourage you to help your doctors help you. Remember that they went to school for years and years to not only deal with the common things that you know about (i.e. Staph infections) but other mimickers of infection which you have likely never heard about, but your doctors are apt at treating.
I hope I didn't come across as offensive--I am just trying to offer help.